Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What could be the reason for headache while on estrogen?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
Have a headache every morning upon waking up for 8 days straight. The headaches are painful for about 1/2 hour then they slowly disappear throughout the morning i have been on estrogen for 20 days and about 11 days ago asked to stop it . Could this be the headache cause ? When will they stop? Had MRI of brain 7 days ago cause of headache was told all was normal except imflamed sinus. I think i had similar symptoms about 15 years ago and now they are baxk , dis estrogen trigger this ?? Please advise
Posted Fri, 17 Jan 2014 in Headache and Migraines
Answered by Dr. T Shobha Deepak 51 minutes later
Brief Answer: Likely to be aggravated by oestrogen use. Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Early morning headache especially in the frontal region are more likely to be sinus headache. Oestrogen sometime aggravate or precipitates such headache by causing increased nasal congestion. There is no cause for concern. It should settle down after the discontinuation of oestrogen. Also taking steam inhalation for 15 to 20 minutes and a cup of coffee will provide the much needed relief. Rest be assured everything is alright. I hope it helped In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor